# SDR SWIA200413885

- Difficulty date: September 29, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 6,157 hours, 4,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED AFT CEILING LIGHT BULB AS REQUIRED.  OPERATIONAL CHECK GOOD IAW MM 33-01-05.
